| Model Number |
7040-90 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Arthralgia (2355); Joint Disorder (2373)
| Date of Event |
01/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause may be implant loosening.
Event or Problem Description
The patient had pain relief for 18 months following initial si joint arthrodesis in (b)(6) 2013 but later complained of a recurrence of si joint pain.The surgeon believed that there was loosening of two of the si joint implants based on ct scans.In (b)(6) 2017, the surgeon performed a revision surgery where he removed the most cranial implant.The other preexisting implants were left in place.The patient "seemed to do well" following the revision procedure.